MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Codes Erratic or Intermittent Display (1182); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Verathon is conducting a voluntary correction for a limited number glidescope core 15 and core 15 fhd monitors.Verathon has received 12 complaints from customers about a loss of image when using a core 15 or core 15 fhd monitor in conjunction with unique combinations of the glidescope core 2m quickconnect cable (0600-0843) and spectrum qc single-use video laryngoscopes.No injuries have been reported.Verathon has implemented a correction in the form of a software update (core 15: v1.10 and core 15 fhd: v1.8) to prevent a loss of image.Verathon's investigation confirmed that with these unique combinations that a video signal delay issue can contribute to a degradation in image quality, a loss of image, or the airway cannot be visualized.This may lead to a delay in the procedure until a replacement or alternative device is obtained, which may cause serious injury.Following the reported event, the customer was provided the aforementioned software update for their glidescope core 15-inch fhd monitor.To date, no other issues have been reported.Verathon will continue to monitor for ongoing trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 15-inch fhd monitor, the screen displays green lines and they could not see anything.It was also reported that sometimes the picture would blink in and out.No delay in procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20076684
Report Number9615393-2024-00113
Device Sequence Number6414530
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)231212
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall,Modification/Adjustment,Notification
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2022-2024
Patient Sequence Number1
Patient SexUnknown